# SDR CA100617010

- Difficulty date: June 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 22,547 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB4TN3
- System (JASC): 7603 · Power Lever
- Part: Cable Assy
- Part number: 9938000521
- Condition: Separated
- Location: Engine End
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE CREW WAS UNABLE TO SHUTDOWN LT ENGINE USING THE NORMAL PROCEDURES, THE CONDITION LEVER HAD NO EFFECT ON THE ENGINE. THE ENGINE WAS SHUTDOWN USING THE FIREWALL SHUT OFF.  WHEN MX INVESTIGATED, IT WAS FOUND THAT THE SWAGED END OF THE LT ENGINE CONDITION LEVER CABLE HAD SEPARATED FROM THE CABLE AT THE ENGINE END OF THE CABLE.  THE CABLE WAS REPLACED AND ACFT RETURNED TO SERVICE.
